Nausea and diarrhea from Bentyl (dicyclomine) - Prescription Medications - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Nausea and diarrhea from Bentyl (dicyclomine)

bentyl dicyclomine nausea diarrhea

  • Please log in to reply
No replies to this topic

#1 CG117

CG117

    New Member

  • Members
  • Pip
  • 13 posts
  • Country:United States

Posted 06 December 2018 - 06:42 PM

Advertisement

I just started taking Bentyl today to try to control the bowel urgency I feel when I'm commuting to and from work. However, within 2-3 hours of taking one 10mg capsule, I started to feel nauseated and had loose stools. Felt fuzzy-headed for a bit later but that didn't bother me as much as the nausea and needing to go to the bathroom. Nausea has gone away and then come back, but so far has lasted (on and off) for most of the day. I also am having clammy palms, which is more of a strange sensation than an annoying one. The nausea/heartburn alone is enough to make me afraid of continuing to take Bentyl, because I already struggle with nausea caused by motion sickness and it's one of the main sensations I never want to experience for a prolonged period of time. I am waiting to hear back from my GI. Apparently, most people don't get nausea from Bentyl, so I must be an odd one.

 

Thoughts?







Also tagged with one or more of these keywords: bentyl, dicyclomine, nausea, diarrhea


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here